MathSciNet Relay Station
MathSciNet bibliographic data
MR2344391 (2008f:05187) 05C85 (05C10 90C35)
Grigoriev, Alexander; Bodlaender, Hans L. Algorithms for graphs embeddable with few crossings per edge. Algorithmica 49 (2007), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement